# SDR AALA2009011300158

- Difficulty date: January 13, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N184AN
- Make and model: Boeing 757223
- Aircraft serial: 29594
- Aircraft time: 36,199 hours, 9,769 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18196912
- Part serial: 0961
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAX  INFLIGHT - FLAP POSITION TRANSMITTER WOULD NOT HOLD POSITION.  CREW REPORTED ASYMMETRY WARNING.  LANDED LAX WITHOUT INCIDENT.  REPLACED TRANSMITTER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
